# SDR IXXA2022090304

- Difficulty date: July 29, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: 451T1502322
- Part serial: NSN
- Condition: Missing
- Location: Zone 100
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT ROLLER TRAY SPLICE STRAP MISSING AT RL 20.5 JUST FWD OF PDU 13R.018-101
